IJPAM: Volume 76, No. 4 (2012)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. Let be an n-tuple of operators acting on an infinite dimensional Banach space . In this paper we want to give necessary and sufficient conditions for being syndetically hypercyclic tuple.
Received: October 31, 2011
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: syndetically hypercyclic, tuple of operators, hypercyclicity criterion, weakly mixing, topologically mixing
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395